Solutions of Initial Value Problems for Second Order Impulsive Integro-Diffential Equations in BANACH Spaces

Zhang Haiyan;Chen Fangqi

Journal of Systems Science and Mathematical Sciences ›› 2006, Vol. 26 ›› Issue (5) : 569-577.

PDF(323 KB)
PDF(323 KB)
Journal of Systems Science and Mathematical Sciences ›› 2006, Vol. 26 ›› Issue (5) : 569-577. DOI: 10.12341/jssms08726
论文

Solutions of Initial Value Problems for Second Order Impulsive Integro-Diffential Equations in BANACH Spaces

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2006, 26(5): 569-577 https://doi.org/10.12341/jssms08726

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(323 KB)

Accesses

Citation

Detail

Sections
Recommended

/